Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
The Pure and Applied Mathematics
Journal Basic Information
Journal DOI :
Korea Society of Mathematical Education
Editor in Chief :
Volume & Issues
Volume 16, Issue 4 - Nov 2009
Volume 16, Issue 3 - Aug 2009
Volume 16, Issue 2 - May 2009
Volume 16, Issue 1 - Feb 2009
Selecting the target year
ON THE GENERALIZED HYERS-ULAM STABILITY OF THE CAUCHY-JENSEN FUNCTIONAL EQUATION II
Jun, Kil-Woung ; Lee, Ju-Ri ; Lee, Yang-Hi ;
The Pure and Applied Mathematics, volume 16, issue 2, 2009, Pages 167~178
In this paper, we obtain the generalized Hyers-Ulam stability of a Cauchy-Jensen functional equation f(x+y, z)-f(x, z)-f(y, z)=0,
in the spirit of P.
APPROXIMATELY CONVEX SCHWARTZ DISTRIBUTIONS
Chung, Jae-Young ;
The Pure and Applied Mathematics, volume 16, issue 2, 2009, Pages 179~186
Generalizing the approximately convex function which is introduced by D.H. Hyers and S.M. Ulam we establish an approximately convex Schwartz distribution and prove that every approximately convex Schwartz distribution is an approximately convex function.
Min, Won-Keun ;
The Pure and Applied Mathematics, volume 16, issue 2, 2009, Pages 187~192
In this paper, we introduce the notions of
-generalized closed sets and
-generalized sets, and investigate some properties for such notions.
CERTAIN SUBGROUPS OF SELF-HOMOTOPY EQUIVALENCES OF THE WEDGE OF TWO MOORE SPACES II.
Jeong, Myung-Hwa ;
The Pure and Applied Mathematics, volume 16, issue 2, 2009, Pages 193~198
In the previous work  we have determined the group
for all integers q > 1. In this paper, we investigate the group
for all odd numbers q > 1.
VARIATIONAL APPROACH AND THE NUMBER OF THE NONTRIVIAL PERIODIC SOLUTIONS FOR A CLASS OF THE SYSTEM OF THE NONTRIVIAL SUSPENSION BRIDGE EQUATIONS
Jung, Tack-Sun ; Choi, Q-Heung ;
The Pure and Applied Mathematics, volume 16, issue 2, 2009, Pages 199~212
We investigate the multiplicity of the nontrivial periodic solutions for a class of the system of the nonlinear suspension bridge equations with Dirichlet boundary condition and periodic condition. We show that the system has at least two nontrivial periodic solutions by the abstract version of the critical point theory on the manifold with boundary. We investigate the geometry of the sublevel sets of the corresponding functional of the system and the topology of the sublevel sets. Since the functional is strongly indefinite, we use the notion of the suitable version of the Palais-Smale condition.
POSITIVE SOLUTIONS OF MULTI-POINT BOUNDARY VALUE PROBLEMS OF NONLINEAR FRACTIONAL DIFFERENTIAL EQUATION AT RESONANCE
Yang, Aijun ; Ge, Weigao ;
The Pure and Applied Mathematics, volume 16, issue 2, 2009, Pages 213~225
This paper deals with the existence of positive solutions for a kind of multi-point nonlinear fractional differential boundary value problem at resonance. Our main approach is different from the ones existed and our main ingredient is the Leggett-Williams norm-type theorem for coincidences due to O'Regan and Zima. The most interesting point is the acquisition of positive solutions for fractional differential boundary value problem at resonance. And an example is constructed to show that our result here is valid.
ON CONTINUOUS LINEAR JORDAN DERIVATIONS OF BANACH ALGEBRAS
Park, Kyoo-Hong ; Kim, Byung-Do ;
The Pure and Applied Mathematics, volume 16, issue 2, 2009, Pages 227~241
Let A be a Banach algebra. Suppose there exists a continuous linear Jordan derivation D : A
A such that
. Then we have D(A)
SPATIALLY HOMOGENEOUS GLOBAL PRICE DYNAMICS ON A CHAIN OF LOCAL MARKETS
Kim, Yong-In ;
The Pure and Applied Mathematics, volume 16, issue 2, 2009, Pages 243~254
The main purpose of this paper is to use the methods of Lattice Dynamical System to establish a global model, which extends the Walrasian evolutionary cobweb model in an independent single local market to the global market evolution over an infinite chain of many local markets interacting each other through a diffusion of prices between them. For brevity of the model, we assume linear decreasing demands and quadratic supplies with naive predictors, and investigate the spatially homogeneous global price dynamics and show that the dynamics is topologically conjugate to that of well-known logistic map and hence undergoes a period-doubling bifurcation route to chaos as a parameter varies through a critical value.